# SDR UHLA201603160131

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 32,050 hours, 19,971 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOW SYSTEM FAIL DURING CLIMBOUT.  DECLARED EMERGENCY, RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  FERRIED TO DESTINATION.  PERFORMED FULL SERVICE OF NLG SHOCK STRUT REF AMM 12-12-09. R & R NLG NR 2 PROXIMITY FOR WOW DUE TO FLUID CONTAMINATION IN SENSOR REF AMM 32-62-01.  PERFORMED NLG WOW SENSOR ADJUSTMENT REF AMM 32-62-01.  ALSO, R & R PSEM 1 AND 2 DUE TO FAULT CODE ON ENGINE MAINTENANCE PAGE REF AMM 32-61-01.  OPS CHECK GOOD.
